I have gone off Leapro a couple times. I usuallly try to go off it in the summer. The trick is to gradually taper. I have an inexpensive pill splitter. Lexapro is one that you can safely split (not all pills can be safely split). Let's say you are on 10 mg/day. Start taking 1/2 tab today and 1 whole tab tomorrow and continue to alternate for a week. The next week, take 1/2 every day. The third week take one half every other day. Then take 1/2 tab very three days. That is a very slow taper, you might be able to do it more quickly, but I was trying to trick my body into accepting the change.
I hope your doctor is on board with this. If not, then give him a call. The liver problems can be checked out with a blood test. I didn't know that lexapro could cause liver damage. I have to have my liver checked periodically for another med I use . . . but so far its been fine.
Keep us posted!!
In His Grip,
AlwaysRosie "We can't control the waves, but we can learn to surf!"
UCTD (Undifferentiated Connective Tissue Disease), Hashimoto's, Plantar Fasciitis, Inflamatory Arthritis, High BP, GI Inflamation, Diverticuloses
Plaquenil, Methotrexate, Metanx, Synthroid, RX Motrin, Lexapro, Amitriptelyne, Salagen, Lotrel
Please help HealingWell help others. Donate today: https://www.healingwell.com/donate/